# SDR SWIA201642930

- Difficulty date: November 23, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 34,956 hours, 29,519 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER TRANS COWL HAS MULITPLE DENTS.  REPLACED RT NACELLE TRANS COWL IAW CMM.
